# SDR AALA202106109006

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 17,831 hours, 1,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Loose
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR SLIDE BUSTLE LOOSE.  REPLACED R4 SLIDE LINER PER AMM 52-11-24.
